Applied Mathematics

Vol.9 No.6(2018), Paper ID 85745, 8 pages

DOI:10.4236/am.2018.96050

 

The Inertial Manifold for Class Kirchhoff-Type Equations with Strongly Damped Terms and Source Terms

 

Guoguang Lin, Xiangshuang Xia

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2018 Guoguang Lin, Xiangshuang Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. and Xia, X. (2018) The Inertial Manifold for Class Kirchhoff-Type Equations with Strongly Damped Terms and Source Terms. Applied Mathematics, 9, 730-737. doi: 10.4236/am.2018.96050.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.